# SDR DALA14017526810

- Difficulty date: March 14, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 51,875 hours, 15,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT SIDE TRANSITION PANEL HAS CORROSION, FWD OF BS 1380.  CUTOUT DAMAGE SECTION, FABRICATED REPAIR SPLICE AND NEW SECTION OF TRANSITION PANEL IAW IAW SRM 53-00-53, FIG 201, REP 2.  HEAT TREATED REPAIR  IAW FAS ENG REPORT 2-37153-801A, REV A. INSTALLED REPAIR IAW SRM 51-40-02.
